# SDR AALA2020090819005

- Difficulty date: July 20, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 58,939 hours, 26,457 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: D5347715321600
- Condition: Corroded
- Location: Frames 57-58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF AFT CARGO DOOR THRESHOLD TORSION BOX COVER SHEET BETWEEN FR57R AND FR58R AT STR 38R, MEASURING L=2.3 IN, W=2.0 IN, D=0.015 IN. REPLACED COVER SHEET WITH NEW IAW SRM 51-72-11-911. **CORRECTED SECTION 7 CORROSION LEVEL BY REMOVING LEVEL 2 DUE TO FURTHER EVALUATION IT WAS DETERMINED TO BE LEVEL 1 CORROSION DUE TO THE AREA HAD BEEN PREVIUOSLY BLENDED**
